Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 17, NWS Atlanta, GA

February 17, 20084 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 17, 2008, 3:21 PM EST for 4 counties in Georgia. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 17, 2008, 3:21 PM EST (20:21 UTC)
Expired
Feb 17, 2008, 3:45 PM EST
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Carroll County, GA, Haralson County, GA, Heard County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 17, 3:30 PM ESTTSTM WND DMGBuchanan, GAMULTIPLE TREES DOWN COUNTYWIDE
Feb 17, 3:50 PM ESTTSTM WND DMGLowell, GANUMEROUS TREES AND POWERLINES DOWN.
Feb 17, 3:52 PM ESTTORNADO3 Sw Lowell, GAPATH 4 MILES LONG WITH INTERMITTENT DAMAGE. MAXIMUM WIDTH 150 YARDS. EF1 APPROXIMATELY 90MPH. WITNESS SAW TREES FALLING ON HOUSE AND DEBRIS BLOWING ACROSS ROAD. PATH BEGAN AT MILLIGAN CREEK RD. AND ENDED AT HEMP CHAPEL RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 17, 1:32 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1892 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 172021
SVRFFC
GAC045-143-149-223-172045-
/O.NEW.KFFC.SV.W.0017.080217T2021Z-080217T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHWEST GEORGIA
  HARALSON COUNTY IN NORTHWEST GEORGIA
  SOUTHWESTERN PAULDING COUNTY IN NORTHWEST GEORGIA
  NORTHWESTERN HEARD COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 345 PM EST

* AT 320 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 15 MILES WEST OF BOWDON TO 16 MILES
  NORTHWEST OF WARESVILLE TO 20 MILES SOUTHWEST OF WARESVILLE...
  MOVING NORTHEAST AT 70 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TALLAPOOSA...BURWELL...BUDAPEST...JOHN TANNER STATE PARK...
  BUCHANAN...BREMEN...BOWDEN JUNCTION...FRANKLIN...SIMPSON...
  DRAKETOWN...CLEM...TEMPLE AND CARROLLTON.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST SUNDAY EVENING FOR
WEST CENTRAL GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3341 8531 3376 8536 3391 8514 3390 8505
      3395 8505 3395 8498 3398 8497 3372 8492
      3345 8497 3343 8500 3332 8499 3318 8525
TIME...MOT...LOC 2021Z 230DEG 61KT 3356 8550 3335 8546
          3312 8553

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 17, 5:30 AM EST, 9 hours 51 minutes earlier.

Area forecast discussion, Feb 17, 5:30 AM EST, 9 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EST SUN FEB 17 2008

.SHORT TERM /TODAY THROUGH TUESDAY/...
A RATHER VIGOROUS AND NEGATIVELY TILTED SHORTWAVE TROUGH OVER THE
SOUTHERN PLAINS WILL LIFT NORTHEASTWARD TODAY WHILE ITS ASSOCIATED
SURFACE LOW WHICH WAS ANALYZED NEAR SPRINGFIELD MO AS OF 08Z
DEEPENS AND REACHES LOWER MICHIGAN BY THIS EVENING. A LINE OF
THUNDERSTORMS EXTENDED OUT AHEAD OF A COLD FRONT ARCING FROM THE
LOW CENTER SOUTHWARD ACROSS THE LOWER MISSISSIPPI VALLEY...HEADED
IN OUR DIRECTION. POTENTIAL FOR SEVERE LOOKS QUITE RESPECTABLE
LATE THIS AFTERNOON AND EVENING AS A RIBBON OF 500-700 J/KG MLCAPE
PUSHES INTO WESTERN GA AFTER 21Z IN A STRONGLY SHEARED
ENVIRONMENT WITH DEEP LAYER SHEAR IN EXCESS OF 50 KTS...0-3KM
HELICITY AROUND 400...AND 0-1KM BULK SHEAR NEAR 30 KTS...ALL
SUPPORTIVE OF A DAMAGING WIND AND ISOLATED TORNADO THREAT.
INSTABILITY GREAT ENOUGH FOR A LOWER PROBABILITY OF SOME HAIL AS
WELL. FROPA EXPECTED IN NORTHWEST GEORGIA EARLY THIS
EVENING...INTO THE ATLANTA METRO AREA BY MIDNIGHT...CLEARING
CENTRAL GA BEFORE SUNRISE MONDAY MORNING WITH THE STORM INTENSITY
BEGINNING TO WANE AROUND 03Z. IN ADDITION TO THE STRONG
THUNDERSTORM WINDS...GRADIENT WINDS SHOULD MEET WIND ADVISORY
CRITERIA IN THE HIGHER TERRAIN OF NORTH GEORGIA...WHERE THEY CAN
MORE EASILY TAP INTO THE 50-60 KT LOW LEVEL JET CROSSING THE AREA
TODAY.

STRONG COLD ADVECTION IN NORTHWEST FLOW BEHIND THE FRONT WILL
PUSH INTO THE REGION ON MONDAY COURTESY OF A DEEP LONGWAVE TROUGH
OVER THE EASTERN U.S. 850 MB TEMPERATURES FALL TO AROUND -9C ALONG
THE GA/TN BORDER MONDAY EVENING WHERE WE COULD SEE SOME
FLURRIES/LIGHT SNOW SHOWERS IN THE NORTHWEST FLOW UPSLOPE MOUNTAIN
AREAS MONDAY NIGHT. HIGH PRESSURE SLIDES EAST FROM TEXAS TO SOUTH
GA ON TUESDAY...KEEPING MOST AREAS UNDER CLEAR SKIES WITH COOL
TEMPERATURES.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THAT HIGH MOVES EAST BY WEDNESDAY ALLOWING RETURN SOUTHWEST FLOW
TO BEGIN PUMPING WARMER AND INCREASINGLY MOIST AIR BACK INTO THE
GULF COAST / SOUTHEASTERN STATES. THE GLOBAL MODELS AND ENSEMBLES
BRING A SERIES OF DISTURBANCES WITH FAIRLY SIGNIFICANT RAINFALL
THROUGH THE AREA THURSDAY THROUGH SATURDAY AS THE LOCAL AIRMASS
REMAINS MILD AND MOIST. SIGNIFICANT DIFFERENCES ARE NOTED IN
TIMING BETWEEN THE VARIOUS MODEL SOLUTIONS. THUS...OPTED TO
MORE BROADLY BRUSH CHANCE POPS THROUGH THAT PERIOD.

.AVIATION...
BEGINNING TO SEE MVFR CIGS MOVING IN FROM THE EAST AS SOUTHEASTERLY
FLOW ALOFT KICKS UP...EASTERN TAF SITES WILL BE AFFECTED FIRST. ALSO
SEEING LOW CLOUDS IN SOUTHERN ALABAMA MOVE NORTH SLOWLY AHEAD OF THE
COLD FRONT. WILL HAVE TO TIME BOTH THESE AREAS BUT STILL EXPECT TO
SEE CEILINGS MOVE IN NOT LONG AFTER SUNRISE FOR MOST OF THE SITES.
ALSO EXPECT TO SEE STRONGER WINDS ALOFT BEGIN TO MIX DOWN WITHIN A
COUPLE OF HOURS AFTER SUNRISE AS WELL AS BOUNDARY LAYER MIXES. WILL
CONTINUE GUSTINESS TREND. ALSO...MAY ADD A FEW HOURS OF TEMPO
THUNDER...HEAVY RAIN...AND STRONGER GUSTS TO ACCOUNT FOR EXPECTED
SQUALL LINE TO BE MOVING INTO THE REGION LATE THIS AFTERNOON AND
EVENING...PUSHING FROM WEST TO EAST BETWEEN 21Z-06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  50  58  32  54 /  70  80  10   5   5
ATLANTA         66  45  53  30  54 /  90  80  10   5   5
BLAIRSVILLE     60  41  50  24  44 /  90  60  10  20   5
CARTERSVILLE    66  43  52  28  52 /  90  50  10   5   5
COLUMBUS        69  50  60  35  59 /  90  80  10   5   5
GAINESVILLE     61  45  54  30  50 /  80  80  10   5   5
MACON           70  52  63  33  58 /  60  80  20   5   5
ROME            67  45  53  30  52 /  90  40  10  10   5
PEACHTREE CITY  67  46  56  30  56 /  90  80  10   5   5
VIDALIA         75  59  67  35  57 /  20  80  60   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING
FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FANNIN...FLOYD...GILMER...GORDON...
LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

&&

07/TDP
Hazardous weather outlook, Feb 17, 6:01 AM EST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 AM EST SUN FEB 17 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
601 AM EST SUN FEB 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON
AND EARLY TONIGHT ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK AREA OF HIGH PRESSURE WILL RIDGE DOWN THE APPALACHIAN
MOUNTAINS TODAY. A STRONG LOW PRESSURE LOCATED IN THE CENTRAL
PLAINS WILL MOVE NORTHEAST...ALLOWING A STRONG COLD FRONT TO
APPROACH THE REGION FROM THE WEST.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM WILL BE
STRONG DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING.
ISOLATED TORNADOES ARE ALSO POSSIBLE. THE BEST TIME FRAME FOR SEVERE
WEATHER IS ROUGHLY BETWEEN 3 P.M. AND MIDNIGHT.

.DISCUSSION...
A LINE OF THUNDERSTORMS HAS DEVELOPED ALONG THE FRONT AND IS
EXPECTED TO MOVE INTO THE STATE LATE THIS AFTERNOON. CAPE VALUES
THIS AFTERNOON AND EVENING SHOULD RISE TO BETWEEN 500 AND 800...
WITH LIFTED INDICES DROPPING TO BETWEEN MINUS 1 AND MINUS 3. THE
INSTABILITY COMBINED WITH STRONG LOW-LEVEL SHEAR...OR TURNING OF
THE WINDS WITH HEIGHT...WILL ALLOW SOME THUNDERSTORMS TO BECOME
SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS.
HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT.

IN ADDITION...STRONG LOW-LEVEL WINDS AHEAD OF THE COLD FRONT WILL
BE ABLE TO MIX DOWN TO THE SURFACE IN THE HIGHER ELEVATIONS OF
THE NORTH GEORGIA MOUNTAINS...AND WILL RESULT IN STRONG GUSTY
WINDS THAT MAY BE ABLE TO DOWN TREES AND POWER LINES. THE BEST
TIME FRAME FOR THESE STRONG WINDS IS LATE THIS MORNING THROUGH
LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY LATE THIS
AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Special weather statement, Feb 17, 12:31 PM EST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1231 PM EST SUN FEB 17 2008

GAZ001>003-171815-
1231 PM EST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN DADE...WALKER AND
CATOOSA COUNTIES UNTIL 115 PM EST...

AT 1227 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRENTON...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DADE...
WALKER AND CATOOSA COUNTIES THROUGH 115 PM EST. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE CLOUDLAND STATE PARK...TRENTON...NEW
ENGLAND...HINKLES...HIGH POINT...NOBLE...CHATTANOOGA VALLEY...
WILDWOOD...LOOKOUT MOUNTAIN...ROCK SPRING...FAIRVIEW...CHICKAMAUGA...
ROSSVILLE...LAKEVIEW AND FORT OGLETHORPE.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Feb 17, 2:31 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EST SUN FEB 17 2008

GAZ002-004-011-012-019-172000-
231 PM EST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN FLOYD...CHATTOOGA...
GORDON...WALKER AND WHITFIELD COUNTIES UNTIL 300 PM EST...

AT 228 PM EST/128 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM CLOUDLAND TO 8 MILES SOUTHWEST OF
CHATTOOGAVILLE...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS FLOYD...
CHATTOOGA...GORDON...WALKER AND WHITFIELD COUNTIES THROUGH 300 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLOUDLAND...
MENLO...CHATTOOGAVILLE...SUBLIGNA...HOLLAND...BERRYTON...SUMMERVILLE.
..LYERLY...COOSA...JAMES H. FLOYD STATE PARK...TRION...LAFAYETTE...
TIDINGS...NAOMI AND ARMUCHEE.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Feb 17, 2:44 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EST SUN FEB 17 2008

GAZ030-041-042-172030-
244 PM EST SUN FEB 17 2008

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN CARROLL...HARALSON
AND POLK COUNTIES UNTIL 330 PM EST...

AT 142 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 11 MILES SOUTHWEST OF ESOM HILL TO 38 MILES
WEST OF BOWDON...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CARROLL...HARALSON AND POLK COUNTIES THROUGH 330 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ESOM HILL...
CEDARTOWN...FISH CREEK...FELTON...TALLAPOOSA...ROCKMART...BUCHANAN...
ARAGON...JAKE...BURWELL...BUDAPEST...BOWDEN JUNCTION...WACO...MOUNT
ZION AND BREMEN.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 4:21 AM ESTWind AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 12 more18 hr
Feb 17, 3:27 PM ESTTornado WarningFFCCarroll, Heard33 min
Feb 17, 3:40 PM ESTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Haralson, Paulding, Polk35 min
Feb 17, 3:52 PM ESTTornado WarningFFCCarroll, Coweta, Douglas, Fulton23 min
Feb 17, 4:07 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding23 min
Feb 17, 4:11 PM ESTTornado WarningFFCDouglas, Fulton34 min
Feb 17, 4:27 PM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton33 min
Feb 17, 4:39 PM ESTTornado WarningFFCFulton36 min
Feb 17, 4:44 PM ESTTornado WarningFFCStewart36 min
Feb 17, 4:57 PM ESTTornado WarningFFCDeKalb, Gwinnett33 min
Feb 17, 5:02 PM ESTTornado WarningFFCChattahoochee43 min
Feb 17, 5:26 PM ESTTornado WarningFFCMarion33 min
Feb 17, 5:45 PM ESTTornado WarningFFCTaylor45 min
Feb 17, 5:50 PM ESTSevere Thunderstorm WarningFFCStewart40 min
Feb 17, 6:12 PM ESTTornado WarningFFCCrawford33 min
Feb 17, 6:26 PM ESTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster34 min
Feb 17, 6:37 PM ESTTornado WarningFFCBibb38 min
Feb 17, 6:49 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon, Schley, Sumter26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.